# SDR P2EA00160

- Difficulty date: April 15, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 677 Wl 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND FLOORBEAM LOWER CHORD BS 677, RBL 45.5 WL 202, WITH CRACK.  L = 2.50 INCHES.  W = 0.005 INCH.  REPAIRED FLOORBEAM LOWER CHORD BS 677, RBL 45.5 WL 202, IAW BOEING FAX NR COO-SJO-00-00404H, DATED APRIL 21, 2000, DOCUMENTED ON FAA FORM 8110-3, APPROVED AND SUBMITTED BY FAA DER DESIGNATION NR DERY-635273-NM  DATED MAY 8, 2000.  SEE COOPESA WO NR N10316-2-245 AND VAM 100-663.  (X)
